# SDR USAA920070947

- Difficulty date: October 6, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C334191
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6505100, CORROSION ON FLOORBEAM SHEAR WEB, BS 1016, LBL 55, WL 208.  REPLACED FLOORBEAM SHEAR WEB, BS 1016, LBL 55, WL 208 IAW B737-300 SRM 51-40-02.
